# SDR ECPR2015FA0000213

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N9220V
- Make and model: Piper PA-28-161
- Aircraft serial: 2841029
- Aircraft time: 14,144 hours
- Engine: Lyc O320D3G
- Engine time: 2,380 hours
- Propeller: Snsnch 74DM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Part serial: 14041068
- Condition: Broken
- Location: Engine
- Part time: 419 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND AT TRAFFIC PATTERN RPM DROP TO 1900 AND BACK TO 2400.  HAPPENED ABOUT FOUR TIMES. FOUND MAGNETO BROKEN
